# SDR EVCA201803280001

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N339AE
- Make and model: Snias AS350B2
- Aircraft serial: 2439
- Aircraft time: 7,337 hours, 16,248 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Block
- Part number: 350A27156900
- Condition: Dirty
- Location: Cyclic
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM BASE PILOT NOTED THAT CYCLIC WOULD NOT MOVE PAST CENTER IN THE LEFT DIRECTION AFTER FLYING FOR 5 MINUTES.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  DURING MAINTENANCE INVESTIGATION, FOUND CYCLIC FRICTION ASSEMBLY TO BE DIRTY. AFTER CLEANING AND REASSEMBLING THE ASSY,  PERFORMED OPERATIONAL CHECK FLIGHT AND NO FURTHER DEFECTS WERE NOTED.
